Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english

2011 year

On Sobolev Solutions of Poisson Equations in R^d with a Parameter (To 70th birthday of Professor N.V.Krylov), Journal of Mathematical Sciences, 179(1), 48-79, 2011 (Eng); О соболевских решениях уравнения Пуассона в R^d с параметром (К 70-летию профессора Н.В.Крылова), Проблемы математического анализа, 61, 43-68, 2011.

Authors: Veretennikov A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site